# SDR ASOA20150305006

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 35,932 hours, 27,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN A C-CHECK STATUS WHEN INSPECTION FOUND TOOLING MARKS ON THE LT WING ZONE 532 UPPER SKIN, THAT SHOWED A GROOVE CUT INTO THE SKIN.  MAINTENANCE INSTALLED A REPAIR TO THE UPPER SKIN IAW EC5710-01240. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
